Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: when talking to someone a taught of me hitting the Jeroen

Posted by zazenducke on August 26, 2012, at 7:35:46

In reply to when talking to someone a taught of me hitting the, posted by Jeroen on August 25, 2012, at 13:47:05

Intrusive thoughts of harming another person are a common symptom of OCD. There are reports of OCD emerging after being given Lamictal. Hopefully this will eventually stop after the Lamictal is discontinued.

I am sorry you are in distress. I hope you will find some way to feel better.

ways a taught i never act on it,
>
> its very disturbing, but i never ever act on it,
> what kind of disorder is this, it started after taking lamictal and read on on the internet of a person who had simular experience and no anti depressant works against it:(
>
> its getting worse, help me please
>
> i am already hospitalized and taking meds
>
> abilify and seroquel
>
> am i fustrated, i'm having lot of stress latelly, i dont want this anymore :(
>
> i dont have this always, only to people in command like the nurses, also new situations cause this... :(


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zazenducke thread:1024190
URL: http://www.dr-bob.org/babble/20120818/msgs/1024238.html